MathSciNet Relay Station
MathSciNet bibliographic data
MR1374205 57N13 (57R80)
Curtis, C. L.; Freedman, M. H.; Hsiang, W. C.; Stong, R. A decomposition theorem for $h$-cobordant smooth simply-connected compact $4$-manifolds. Invent. Math. 123 (1996), no. 2, 343–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement